MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VELYS ROBOTIC-ASSIST STATION; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDOS INTERNATIONAL SàRL CH VELYS ROBOTIC-ASSIST STATION; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 451611001
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported there was a problem report: rep reported an issue on the bilateral l5 robot trajectories of the robot's arm pass interfering with the patient.Event occurred during a single position lateral fusion.It occurred during a robot navigation.Patient was in a lateral position with their left side up.Robot came in from the patient's back towards the head.Troubleshooting resulted in a 5-8 min delay with multiple trouble shooting efforts with the final solution not being ideal.Next day of surgery: (b)(6).
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d10 (concomitant) h3, h6: investigation summary: according to the information received, the issue with the following product: 451611001 sn (b)(6).Rep reported an issue on the bilateral l5 robot trajectories of the robot's arm pass interfering with the patient.Results received from the engineering team: (uploaded under velys navigation station (b)(6).Investigation summary : the investigation was conducted by the r&d team.The log files were reviewed and investigated by the r&d team.The investigation did not confirmed "robot's arm pass interfering with the patient".However, log review confirmed that several attempts were made to get the robotic arm aligned on l4l and l5l following user preferences and ideal solutions.Based on the review and analysis of log files, the software behaved as expected - no defect found : the robotic arm was trying to align based on information's available and reachability.There were no defects found with the system and software.The user indicated that there was no negative impact to the patient outcome.This issue will be continued to be monitored through complaint trending as part of post market surveillance.Root cause : based on the review and analysis of log files, no defect was found in the robotic arm alignment path.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.No manufacturing record evaluation required as no manufacturer or service related issue found if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VELYS ROBOTIC-ASSIST STATION
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key23907893
Report Number1526439-2025-01825
Device Sequence Number18401855
Product Code OLO
UDI-Device Identifier10705034646008
UDI-Public(01)10705034646008
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K233228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451611001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VELYS CAMERA STATION; VELYS NAVIGATION STATION
Patient SexUnknown